# SDR AALA20011132

- Difficulty date: May 24, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, RIGHT AFT OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES FOR RIGHT AFT OVERHEAD EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL.  (M)
